# SDR 01FDEA00183

- Difficulty date: March 10, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 2 LOW OIL PRESSURE BYPASS LIGHT CAME ON.  FOLLOWED BY LOSS OF OIL QUANTITY SHUT DOWN NR 2 IN FLT PER CKLIST.  *S/D*  FOUND MAIN SCAVENGE OIL LINE LEAKING AT COUPLING NUT PACKINGS DETERIORATING.  REMOVED AND REPLACED PACKINGS PER MM 79-20-002-2, MAIN OIL FILTER PER MM 79-00-000-3 AND OIL FILTER BYPASS SWITCH PER MM 7+-33-002-4.
